# SDR SWIA202265897

- Difficulty date: April 24, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL WEB AND ATTACHING FLANGE OF FRAME FS969 BETWEEN STGR 26R AND 26L.     (C-CHECK RO 6/6/2022)    REPAIRED FRAME AT FS969 BETWEEN STGR 26R AND 26L REF REO 670-53-51-249 REV.-- DATED 04/29/22 AND DWG # SH670-37060 REV. G. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR FURTHER DETAILS.
